Per citar aquest document:
Remarks on subharmonic envelopes
Ngoc Son, Duong (Ha Noi University of Education (Vietnam). Department of Mathematics)

Data: 2006
Resum: We prove that the subharmonic envelope of a lower semicontinuous function on Ω is harmonic on a certain open subset of Ω, using a very classical method in potential theory. The result gives simple proofs of theorems on harmonic measures and Jensen measures obtained by Cole and Ransford.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 50 n. 2 (2006) p. 447-456, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_50206_09

10 p, 131.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-18, darrera modificació el 2016-06-12

   Favorit i Compartir